MAUDE Adverse Event Report: ARTHREX, INC. DISTAL CLAVICLE REPAIR ASSEMBLY; WASHER, BOLT NUT

ARTHREX, INC. DISTAL CLAVICLE REPAIR ASSEMBLY; WASHER, BOLT NUT
Catalog Number AR-2658T
Health Effect - Clinical Code Necrosis (1971)
Date of Event 11/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.No device malfunction identified.At this time, it cannot be determined if the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to arthrex.Device history record review revealed nothing relevant to this event.Additional information has been requested but not made available.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Device requested but not yet received.
 
Event or Problem Description
It was reported that the distal clavicle repair assembly, ar-2658t, lot 10031529 ((b)(4)), was being used for a distal clavicle and ac repair procedure on (b)(6) 2016.The ar-2658t includes a preloaded clavicle button for the superior portion of the plate.Also used with the construct was an ar-2270, lot 10039252, dog bone button ((b)(4)) which was attached to the construct and everything was tightened to reduce the separation.The pilot holes for the screws were created by a 3.0 mm cannulated drill.The procedure was completed successfully.A few days after the surgery, the suture pulled out of the tightrope.A revision surgery was performed on (b)(6) 2016 to remove all pieces of the implant assembly.The suture and both buttons were also retrieved from the patient.A third surgery will be necessary to reduce ac after the clavicle is healed.Bone quality: slightly necrotic.

Brand Name
DISTAL CLAVICLE REPAIR ASSEMBLY
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6132352
Report Number1220246-2016-00533
Device Sequence Number464433
Product Code HTN
UDI-Device Identifier00888867183841
UDI-Public00888867183841
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K112437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Catalogue NumberAR-2658T
Device Lot Number10031529
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2016
Initial Report FDA Received Date11/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AR-2270, LOT 10039252, DOG BONE BUTTON
Outcome Attributed to Adverse Event Other;
Patient Age57 YR